# SDR DHL2001807029

- Difficulty date: December 20, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 4 B-LOOP (FIRE WARNING) SHORT CIRCUIT LIGHT ON.  REPOSITION B-LOOP NR 4 ENG, OPS CHECKED GOOD PER MM 26-10-0.
